# SDR SWIA200312319

- Difficulty date: August 1, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 4,232 hours, 3,716 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 LT FLOOR SUPPORT ANGLE LBL 42 CRACKED.  (DISCOVERED DURING C-CHECK) ANGLE REPAIRED IAW CRJ REO 601R5361117 REV. ''A''.  REF. RII 53-401.
